Monotonic allocation schemes in clan games

M. Voorneveld, S.H. Tijs, S. Grahn

Research output: Contribution to journalArticleScientificpeer-review

213 Downloads (Pure)
Original languageEnglish
Pages (from-to)439-449
Number of pages10
JournalMathematical Methods of Operations Research
Volume56
Issue number3
Publication statusPublished - 2003

Cite this

Voorneveld, M., Tijs, S. H., & Grahn, S. (2003). Monotonic allocation schemes in clan games. Mathematical Methods of Operations Research, 56(3), 439-449.
Voorneveld, M. ; Tijs, S.H. ; Grahn, S. / Monotonic allocation schemes in clan games. In: Mathematical Methods of Operations Research. 2003 ; Vol. 56, No. 3. pp. 439-449.
@article{7a863f2e3800450ea71e9a105b0c807e,
title = "Monotonic allocation schemes in clan games",
author = "M. Voorneveld and S.H. Tijs and S. Grahn",
note = "DP 0080 Pagination: 10",
year = "2003",
language = "English",
volume = "56",
pages = "439--449",
journal = "Mathematical Methods of Operations Research",
issn = "1432-2994",
publisher = "SPRINGER HEIDELBERG",
number = "3",

}

Voorneveld, M, Tijs, SH & Grahn, S 2003, 'Monotonic allocation schemes in clan games', Mathematical Methods of Operations Research, vol. 56, no. 3, pp. 439-449.

Monotonic allocation schemes in clan games. / Voorneveld, M.; Tijs, S.H.; Grahn, S.

In: Mathematical Methods of Operations Research, Vol. 56, No. 3, 2003, p. 439-449.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Monotonic allocation schemes in clan games

AU - Voorneveld, M.

AU - Tijs, S.H.

AU - Grahn, S.

N1 - DP 0080 Pagination: 10

PY - 2003

Y1 - 2003

M3 - Article

VL - 56

SP - 439

EP - 449

JO - Mathematical Methods of Operations Research

JF - Mathematical Methods of Operations Research

SN - 1432-2994

IS - 3

ER -